What kind of travel vaccinations did you receive? Do you remember eating anything that could have cause this? Sounds like something viral to me.
Secondly, if it does not let up after today, I would seeking medical attention.
i had Yellow Fever, Typhoid, Hep A & B.
havent eaten anything out of the ordinary or things like prawns / chicken that could cause upset stomach like this.
From reading your posts, it is either the Typhoid or the Yellow Fever vaccine. These are live vaccines and you can have side effects up to 30 days after receiving them. The CDC, etc. don't always list all the possible side effects that can occur with these vaccines. Please notify your physician ASAP. There is also a 1-800 number for the CDC you can call for answers.
hi, thanks for your help! i will go to my docs tomorrow.
Welcome to the MedHelp forum!
You probably had a case of food poisoning with your system throwing out all the disagreeable stuff from your stomach as diarrhea. As a result your stomach became empty and since you did not eat enough the acid started adding to the nausea. Take an OTC lactobacillus preparation and yoghurt with your meals. Drink plenty of fluids. Eat light, do not stay hungry but eat simple things like toast, porridge, cereals, crackers etc. Take ORS. Take over the counter antacid and antiemetic (this SOS for vomiting). Watch out for a day or two with this treatment. If still the symptoms persist, then you may need an antibiotic for the gut and would need to see a doctor. If after the antibiotic course too the symptoms persist, then there is a chance that you have developed either IBS or some food intolerance. In that case you would need to consult a gastroenterologist.
Please go through as advised. In all probability things will settle down. At any time you feel that symptoms are worsening (more than 8-10 loose stools in 24 hrs, vomiting, feeling faint, high fever etc) please go to the ER.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!